# SDR UPS96421043

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, WALK WAY EXIT LIGHTS PRIOR TO CREW SERV DOOR CONTINUOUSLY FLASHED ON AND OFF.  REMOVED AND REPLACED EMERGENCY UPPER DK CEILING LT ASSY, OP CK NORMAL PER MM 33-50-00 (P/N  S1356B37) OFF, (S/N S1356B37) ON.
